UNIGE document Scientific Article
previous document  unige:12393  next document
add to browser collection
Title

The meromorphic non-integrability of the three-body problem

Author
Published in Journal für die Reine und Angewandte Mathematik. 2001, vol. 537, p. 127-149
Abstract We study the planar three-body problem and prove the absence of a complete set of complex meromorphic first integrals in a neighborhood of the Lagrangian solution. We use the Ziglin's method and study the monodromy group of the corresponding normal variational equations.
Stable URL http://archive-ouverte.unige.ch/unige:12393
Full text
Article (188 Kb) - public document Free access
Identifiers
Structures

133 hits

77 downloads

Update

Deposited on : 2010-11-09

Export document
Format :
Citation style :